# SDR ASAA2018020823462

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 43,090 hours, 12,997 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Flange
- Part number: 3402567010
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A NR 1 ENGINE INLET INSPECTION IAW T/C 78472000,  FOUND THE ENGINE FLANGE CRACKED AT FWD FIRE DETECTOR TRANSPONDER, OTBD HOLE.  CONFIRMED WITH HFEC.  ACFT GROUNDED.  ACCOMPLISHED A REPAIR IAW TASK CARD SBCFM56-7B-72-05801-1.  REVERSED ALT DEACTIVATION IAW CHAPTER 5, TABLE 3, ITEMS.
